# SDR SWAA2021061682631

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,798 hours, 35,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE ILLUMINATION LIGHT BS 757 INOPERATIVE.  R & R THE BATTERY PACK CHARGER ASSY IAW AMM 33-51-06-960-805. FAILED INSTALLATION TEST.  BATTERY PACK AND PERFORMED SATISFACTORY INSTALLATION TEST IAW AMM 33-51-06-960-805, PERFORMANCE SATISFACTORY IAW AMM 33-51-06-960-805.
